# SDR VNAA0106014

- Difficulty date: June 21, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Aircraft time: 15,836 hours, 14,192 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2435 · Starter-Generator
- Part: Generator
- Part number: 8160121
- Part serial: 213
- Condition: Failed
- Location: Lt Engine
- Part time: 11,767 hours, 10,347 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LT GENERATOR FAILED DURING TAKEOFF.  AIRCRAFT FERRIED TO PIT, MAINTENANCE REPLACED LEFT GENERATOR AND OPERATIONAL CHECK GOOD.
